RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1946, Volume 19(61), Number 2, Pages 203–236 (Mi msb6302)  

This article is cited in 7 scientific papers (total in 7 papers)

Method of variations in the theory of conform representation

G. Golusin


Full text: PDF file (3424 kB)

Bibliographic databases:

Received: 06.10.1945

Citation: G. Golusin, “Method of variations in the theory of conform representation”, Rec. Math. [Mat. Sbornik] N.S., 19(61):2 (1946), 203–236

Citation in format AMSBIB
\Bibitem{Gol46}
\by G.~Golusin
\paper Method of variations in the theory of conform representation
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1946
\vol 19(61)
\issue 2
\pages 203--236
\mathnet{http://mi.mathnet.ru/msb6302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=18752}
\zmath{https://zbmath.org/?q=an:0063.01670}


Linking options:
  • http://mi.mathnet.ru/eng/msb6302
  • http://mi.mathnet.ru/eng/msb/v61/i2/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. L. V. Kantorovich, “My journey in science (proposed report to the Moscow Mathematical Society)”, Russian Math. Surveys, 42:2 (1987), 233–270  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Kozhevnikov, “On a form of the direct variational method for univalent functions”, Russian Math. (Iz. VUZ), 48:4 (2004), 26–35  mathnet  mathscinet  zmath  elib
    3. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  mathnet  crossref  mathscinet  zmath  elib
    4. V. V. Kozhevnikov, “On a Variational Method for Univalent Functions”, Math. Notes, 81:2 (2007), 213–221  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. V. A. Pchelintsev, “Ob odnoi ekstremalnoi zadache”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2012, no. 3(19), 22–30  mathnet
    6. V. A. Pchelintsev, “Ob odnom funktsionale na klasse par funktsii”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 2(22), 44–56  mathnet
    7. V. A. Pchelintsev, E. A. Pchelintsev, “On the range of one complex-valued functional”, Siberian Math. J., 56:5 (2015), 922–928  mathnet  crossref  crossref  isi  elib  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:317
    Full text:99

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019